# SDR F3LA2023220100015

- Difficulty date: January 22, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N372FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10119
- Aircraft time: 7,318 hours, 3,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12WL EPSU BATTERY FAILED.   REMOVED AND REPLACED 12WL EPSU BATTERY AMM 33-51-38-400-001-A. OPS TEST GOOD.
